Publicaciones en colaboración con investigadores/as de Universidade de São Paulo (3)

2014

  1. Boundaries for algebras of analytic functions on function module Banach spaces

    Mathematische Nachrichten, Vol. 287, Núm. 7, pp. 729-736

  2. The Bishop-Phelps-Bollobás property for operators between spaces of continuous functions

    Nonlinear Analysis, Theory, Methods and Applications, Vol. 95, pp. 323-332

2007

  1. Shilov boundary for holomorphic functions on some classical Banach spaces

    Studia Mathematica, Vol. 179, Núm. 1, pp. 27-39